# SDR 000236

- Difficulty date: December 21, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N277
- Make and model: Emb EMB-145
- Aircraft time: 5,567 hours, 4,608 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Cap
- Condition: Defective
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IAS FLAG OVER AIRSPEED TAPE ON CAPTAIN SIDE DURING TAKEOFF.  REMOVED AND REPLACED F/O PITOT DRAIN CAP.
